What Will Counteract Insomnia Caused by Claritin D?
Asked by Wendy Cozby
What Is Receommended To Counteract Insomnia Caused By Claritin D?
You should talk with your doctor about this, but I'm guessing the best approach is to stop taking Claritin-D. Like me, you may be having what is called a paradoxical reaction to the decongestant in Claritin D. Decongestants make most people feel drowsy, but for a few of us, the reaction is opposite in nature. I once failed to sleep for 3 nights before I realized what the issue was.
What I don't think you want to do if it isn't necessary is to treat the side effects of one medicine with another medicine. A better approach is usually to see if there is a different medicine that will be just as effective. The good news is there are many different allergy medicines available. So, talk with your doctor to see if the two of you can come up with a better approach that will also allow you to sleep.
To your good health,
You should know: The answer above provides general health information that is not intended to replace medical advice or treatment recommendations from a qualified healthcare professional.